# SDR 98UAL900151

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Component: Allied Signa, 6066223
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL SMELL IN CABIN AND FLIGHT DECK  ON APPROACH.  LANDED UNDER AMBER ALERT.  *S/D*  RT CABIN AIR RECIRCULATION FAN EXPERIENCED BEARING FAILURE.  SHOP FINDINGS CONFIRMED FAILURE MODE.  NO PRIOR HISTORY.
